# SDR GTIA050616

- Difficulty date: June 12, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOOR PANEL CENTER FS 120-148 IS DAMAGED SEVERAL PLACES.  FABRICATED NEW FLOOR PANEL.  (M)
